You are not logged in. Please login or register.
La fundación de colangiocarcinoma (CCF) ahora ofrece servicios de traducción en Español. Por favor publique sus preguntas en Español y un intérprete le va responder.
Posts found: 13
Feeling so sad about mom. Sorry about not written lately because mom is still in the hospital, and in the critical condition with a ventilation machine. Her belly getting bigger and pushed against her lung so she having a hard time breathing since last Monday. Today she is not making any urine and that the kidneys start to fail. She currently on a lot alot of medication for her blood pressure (it dropped right after the small intestine surgery) Her white blood cell elevated so high and the doctor could not find out which one infection and she was on a bunch of drugs for that. Her heart beat is so fast and she's been on medication for that also. Finally we got the kidney doctor to come in and she told me that there were something she suspected. It could be something blocking the kidney path and it would be the tumor or obstruction could be from the medication mom has been on so far. Dialysis might be one of the options if it is blockage by the tumors. We are hoping that the tumors are not invading her kidney path yet so we have more hope in fixing mom's kidney and then other medication start working the way it's supposed to do. Right now she can't talk because the breathing tube is in her mouth and she is put to high dose of pain and Versed to sleep. So sad to describe everything is happen to mom. This stupid dieses acting so so scary. I'm still praying for mom to get better and looking forward to some hopes that mom kidney will got corrected and the tube will be taken out when the drugs are working correctly and she can talk again and eat something. How much time left the dieses give her is not so important to us now.
Gods please open your hearts to all patients here and their family. We know that only Gods can change.
I'm also interested in this option. Mom having so much trouble with that external drainage and the oncologist could not find out why and not to be able to control the vomits that mom experiencing.
Sorry Tess for my missed typing "man".
You're one of the best and a good man in this world. Wishing you all the best will come on your ways. All your new days will be a lot brighter.
Thanks to all great people for sharing yours experiences. Mom has the drainage on her right side instead. She had it changed last Friday and it was the first time she had it changed. The new one seemed not to drain bile as much as before it was changed. She had the old one for about almost 2 months, never been flushed since it was put in until change and it had been working fine and actually did not get any infection. The information on this broad telling me that it
Any explanation or tips?
Does anyone experience or seen patience nausea over a long period of time after chemo? My mom had her 3rd chemo treatment on March 02. It's been over 3 weeks now. Hospitalized 3 times after the treatment due to pain, unable to urine and constipate, and nausea. She was discharged home 4 days ago but now mom still keeps vomiting and the nausea med does not seem to help. She has the ext drainage replaced last week and it draining less than before it was changed but no jaundice so I'm assume the drainage is still working. However, it causes her pain also.
Feeling so depress about seeing mom going through so many complications.
Will call oncology tomorrow but I know I won't get a certain answer.
My mom had pain from her external drainage and also on other side of her abdominal.
At first the doctor suspected it could be caused by the infection of the catheter and they just replaced it anyway and also because it
Just to update, Mom had blood test yesterday, her BR still the same as 1.8 but her Alka Pho up to 458, her Hgb has increased to 12.1 coz she had some blood infused 4 days ago. Her Platelet is high at 460 and it had gone down compare with b4.
Mom had developed mouth sore and some mouth ulcer just 2 days after her 2nd treatment with oxaliplatin, 5-fu-, and leucovorin. She did not had that problem on her first chemo but I'm guessing that was due to the chemo had killed a lot of fast-growth normal cell in her mouth. She is suffering more of back, shoulder pain than b4 chemo and not on any pain medications. Hope it'll go away soon. At the moment we're just taking turn to massage her back and shoulder whenever we can. She
Thanks so much for ur sweetheart JeffG. Mom tested with only 7.4 hemoglobin and she was receiving some more blood yesterday and her chemo. Her BR now about 1.8 and I'm hopping it will go down more. BTW thanks to Gods, doctors and all prayers Mom is almost free of itchy now. We really had a hard time getting BR in control for the past mos since Nov 08. Everyday is still learning and keep hanging on and never stopped praying. Thanks that we've this room and the greatest peoples during this tough time.
Sorry I've not written for awhile. Actually I've been patience monitoring Mom's condition.
Thanks you so much for your info. Really sorry to hear about your Mom got effected by that, but I've a feeling her onco will have a solution to control that. My mom is now just treated with oxaliplatin, 5-fu-, and leucovorin and her next appt. is on Monday, Feb 9th. Back to the question I asked you last time about the time for jaundice to go down, on that weekend the Onco assit. called me back and asked to bring Mom in for a blood draw to see how the BR had increased. Just a day later I started notice that Mom BR seemed slowly went down by checking on her eyes. So I didn
Thank you so much for your information.
Glad to hear that you have a great plan for Mom and family. I never been to Hawaii and I wish I
Sorry for my interruption,
My Mom will have her treatment with the same drugs you mentioned next week. I
Posts found: 13
The pun_posts_feed official extension is installed. Copyright © 2003–2010 PunBB.